# SDR MAC5403

- Difficulty date: April 8, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N716FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10471
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30E0227B
- Part serial: 28
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE THE LEFT GENERATOR INDICATED AND OVERHEAT CONDITION.  THE CREW MADE AN EMERGENCY IN POA FOR REPAIRS.
